# SDR DL76G070904

- Difficulty date: July 3, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 70,541 hours, 15,717 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Part time: 19,928 hours, 27,272 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER  STARTING APU DUCT PRESS NEVER ROSE ABOVE 10 PSI  WITH PACKS OFF.  SHUT DOWN AND RESTARTED WITH NO SUCCESS.  REPLACED TOTAL PRESSURE SENSOR, NO HELP.  APU EGT AT 522 DEG C.  IN DUCT PRESSURIZATION MODE.  PER FIM AND APU SHOP 500 DEG C MAX NEEDS APU.  REMOVED APU PN 3800298-1-5 SN P-1706 PER MM.  INSTALLED APU PER MM 49-11-01.  NO HELP.   REPLACED ECU NO HELP.  REINSTALLED ORIGINAL REPLACED SURGE VALVE CHECKS GOOD MCO AND PLAC REMOVED MFG P/N 979806-12.
